# SDR HALA2018011100002

- Difficulty date: January 11, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 105,028 hours, 18,902 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Condition: Clogged
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU FAULT EICAS MESSAGE.  RETURNED TO DEPARTURE.  COMPLETED QRH RESTARTED APU. FOUND GENERATOR SCAVENGE FILTER DPI POPPED. REPLACED THE FILTER.
